Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 26, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    November 8, 2016
    Page range: i-iv
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    A generalization of Ore’s theorem on polynomials
    November 8, 2016
    Alexander V. Anashkin
    Page range: 255-258
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    The sum of modules of Walsh coefficients of Boolean functions
    November 8, 2016
    Reynier A. de la Cruz Jimenez, Oleg V. Kamlovskiy
    Page range: 259-272
  • Research Article
  • November 8, 2016
    El’yar E. Gasanov, Andrey M. Zubkov, Natalia V. Klykova
    Page range: 273-278
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Tests of contact closure for contact circuits
    November 8, 2016
    Kirill A. Popkov
    Page range: 299-308
  • Research Article
  • November 14, 2016
    Boris A Pogorelov, Marina A Pudovkina
    Page range: 279-298

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/26/5/html
Scroll to top button